FIND THE ANSWERS

What medicine cause tinnitus?

Answer this question

  • What medicine cause tinnitus?


Answers

Medicines That Can Cause Tinnitus. Many prescription and nonprescription medicines can cause ringing in the ears (tinnitus). A few examples are: Aspirin ...
Read more
Positive: 62 %
Tinnitus is often described as a ringing in the ears, ... U.S. National Library of Medicine Menu. ... Treatment depends on the cause.
Read more
Positive: 59 %

More resources

Definition. Der Tinnitus ist eine auditive Wahrnehmung, die zusätzlich zu dem auf das Ohr einwirkenden Schall ein- oder beidseitig wahrgenommen wird.
Read more
Positive: 62 %
Get the basics on tinnitus, a condition that causes ringing or buzzing in the ears, from the experts at WebMD.
Read more
Positive: 57 %
Learn about the symptoms of tinnitus, or ringing in the ears. Causes of tinnitus include medication overuse (aspirin and antibiotics), hearing loss, trauma ...
Read more
Positive: 43 %
Tinnitus is a symptom of several possible underlying conditions. It is commonly experienced as a ringing in the ear, but it can also sound like ...
Read more
Positive: 20 %

Show more results

Anonymous54614
Login to your account
Create new account